Translator Disclaimer
2002 Brave new Hopf algebroids and extensions of $MU$-algebras
Andrew Baker, Alain Jeanneret
Homology Homotopy Appl. 4(1): 163-173 (2002).

Abstract

We apply recent work of A. Lazarev which develops an obstruction theory for the existence of $R$-algebra structures on $R$-modules, where $R$ is a commutative $S$-algebra. We show that certain $MU$-modules have such $A_\infty$ structures. Our results are often simpler to state for the related $BP$-modules under the currently unproved assumption that $BP$ is a commutative $S$-algebra. Part of our motivation is to clarify the algebra involved in Lazarev's work and to generalize it to other important cases. We also make explicit the fact that $BP$ admits an $MU$-algebra structure as do $E(n)$ and $\widehat{E(n)}$, in the latter case rederiving and strengthening older results of U. Würgler and the first author.

Citation

Download Citation

Andrew Baker. Alain Jeanneret. "Brave new Hopf algebroids and extensions of $MU$-algebras." Homology Homotopy Appl. 4 (1) 163 - 173, 2002.

Information

Published: 2002
First available in Project Euclid: 13 February 2006

zbMATH: 1380.55009
MathSciNet: MR1937961

Subjects:
Primary: 55P43
Secondary: 55N20

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.4 • No. 1 • 2002
Back to Top